On some sequences of polynomials generating the Genocchi numbers
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (2020), pp. 85-95 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

We consider equences of Genocchi numbers of the first and second kind. For these numbers, an approach based on their representation using sequences of polynomials is developed. Based on this approach, for these numbers some identities generalizing the known identities are constructed.
Keywords: Genocchi number, Gandhi polynomial.
@article{IVM_2020_9_a6,
     author = {A. K. Svinin},
     title = {On some sequences of polynomials generating the {Genocchi} numbers},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {85--95},
     year = {2020},
     number = {9},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_2020_9_a6/}
}
TY  - JOUR
AU  - A. K. Svinin
TI  - On some sequences of polynomials generating the Genocchi numbers
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 2020
SP  - 85
EP  - 95
IS  - 9
UR  - http://geodesic.mathdoc.fr/item/IVM_2020_9_a6/
LA  - ru
ID  - IVM_2020_9_a6
ER  - 
%0 Journal Article
%A A. K. Svinin
%T On some sequences of polynomials generating the Genocchi numbers
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 2020
%P 85-95
%N 9
%U http://geodesic.mathdoc.fr/item/IVM_2020_9_a6/
%G ru
%F IVM_2020_9_a6
A. K. Svinin. On some sequences of polynomials generating the Genocchi numbers. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (2020), pp. 85-95. http://geodesic.mathdoc.fr/item/IVM_2020_9_a6/

[1] Comtet L., Advanced Combinatorics, D. Reidel, Dordrecht–Boston, 1974 | MR | Zbl

[2] Stenli R., Perechislitelnaya kombinatorika. Derevya, proizvodyaschie funktsii i simmetricheskie funktsii, Mir, M., 2009

[3] Dumont D., Zeng J., “Further results on the Euler and Genocchi numbers”, Aequat. math., 47 (1994), 31–42 | DOI | MR | Zbl

[4] Dumont D., “Interpretations combinatoiré des nombres de Genocchi”, Duke Math. J., 41 (1974), 305–318 | DOI | MR | Zbl

[5] Dumont D., Viennot G., “A combinatorial interpretation of the Seidel generation of Genocchi numbers”, Ann. Disc. Math., 6 (1980), 77–87 | DOI | MR | Zbl

[6] Dumont D., Randrianarivony A., “Dérangements et nombres de Genocchi”, Disc. Math., 132 (1994), 37–49 | DOI | MR | Zbl

[7] Barsky D., “Congruences pour les nombres de Genocchi de 2e espèce”, Groupe de travail d'analyse ultramétrique, 7 (1980), 1–13

[8] Feigin E. B., “PBV-vyrozhdenie: algebra, geometriya i kombinatorika”, Itogi nauki i tekhn. Ser. Sovrem. matem. i ee pril. Temat. obz., 136, 2017, 3–30 | MR

[9] Comtet L., “Nombres de Stirling généraux et fonctions symétriques”, C.R. Acad. Sci. Paris Sér. A, 275 (1972), 747–750 | MR | Zbl

[10] Carlitz L., Riordan J., “The divided central differences of zero”, Canadian J. Math., 15 (1963), 94–100 | DOI | MR | Zbl

[11] Andrews G. E., Gawronski W., Littlejohn L. L., “The Legendre-Stirling numbers”, Disc. Math., 311 (2011), 1255–1272 | DOI | MR | Zbl

[12] Gandhi J. M., “A conjectured representation of Genocchi numbers”, Amer. Math. Monthly, 77 (1970), 505–506 | DOI | MR | Zbl

[13] Carlitz L., “A conjecture concerning Genocchi numbers”, K. Norske Vidensk. Selsk. Sk., 9 (1971), 1–4 | MR

[14] Riordan J., Stein P. R., “Proof of a conjecture on Genocchi numbers”, Disc. Math., 5 (1973), 381–388 | DOI | MR | Zbl

[15] Carlitz L., “Explicit formulas for the Dumont-Foata polynomial”, Disc. Math., 30 (1980), 211–225 | DOI | MR | Zbl

[16] Claesson A, Kitaev S., Ragnarsson K., Tenner B. E., “Boolean complexes for Ferrers graphs”, Australasian J. Combin., 48 (2010), 159–173 | MR | Zbl